# SDR HEEA955074

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5785Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5105
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Crack
- Location: M/R
- Part time: 1,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER SURFACE AT STATION 1835MM.  THE CRACK STARTS 20MM FROM THE TRAILING EDGE AND EXTENDS 157MM FROM THE TRAILING EDGE.
